MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION INFINION 16; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION INFINION 16; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-2316-70
Medical Device Problem Codes Unexpected Therapeutic Results (1631); Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional suspect medical device component involved in the event: brand name: infinion 16 upn: m365sc2316700, model: sc-2316-70, serial: (b)(6), batch: 7082760.
 
Event or Problem Description
It was reported that during a spinal cord stimulation (scs) trial the patient experienced stimulation in a non-target area.X-ray imaging confirmed that both scs leads migrated.The patient underwent an early lead pull in which both leads were explanted.The explanted trial leads will not be returned as they were discarded at the medical facility.The patient was recovering as expected postoperatively.

Brand Name
INFINION 16
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key20678932
Report Number3006630150-2024-07802
Device Sequence Number7440781
Product Code LGW
UDI-Device Identifier08714729797821
UDI-Public08714729797821
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/17/2025
Device Model NumberSC-2316-70
Device Catalogue NumberSC-2316-70
Device Lot Number7084122
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2024
Initial Report FDA Received Date11/13/2024
Date Device Manufactured06/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient SexFemale